i have been on prozac for many years... i broke my ankle april 2009 and have eight screws and a plate left to deal with... i was never given proper care and follow up because of insurance.. now i have constant pain..walk with a limp... have burning !d busted veins in both legs which have appeared only in the last sixty days..i have been in hydrocodone 10/325 since day one... now my medical dr has prescribed neurontin 900 mlgs daily i had a very frightning melt down after only being on the med. for 5 days is this possible? please i need to know asap
See below I have written as much as I can please see the box below I have and am very concerned abo?
Added 31 Aug 2010:
i was told that this medicine should not be prescribed if you were on antidepressants or hydrocodone and also had a history of depression.....my doctors nurse blew me off when i tried to explain to her what had happened to me and only said u wanna make an apt to come n and see him....i was just there less than a week before this happened to me......pls i need to know if this drug can cause confusion and loss of immediate surroundings...and paranoia....
Abnormal thoughts, behavioral problems are serious side effects of gabapentin. I suggest you please see your doctor ... if you haven't done so already.
There can be potential interactions between Prozac and gabapentin and hydrocodone and gabapentin. Please see link below for interaction in detail.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2010 • 1 answer
Posted 15 Aug 2013 • 1 answer
Posted 23 Aug 2015 • 1 answer
Posted 15 Oct 2016 • 2 answers
I purchased a box of Sudafed 12 hour. 20 count in box. Am I able to purchase 1 more box during this?
Posted 17 Mar 2018 • 0 answers